# SDR 95ZZZX6608

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3047K
- Make and model: Slnsby T67M260
- Aircraft serial: 2147
- System (JASC): 5610 · Flight Compartment Windows
- Part: Canopy
- Part number: T67M17031
- Condition: Failed
- Location: Cockpit
- Part time: 344 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHTEEN MINUTES INTO FLIGHT THE CANOPY OPENED AND SHATTERED.  OTHER THAN CANOPY, VERY MINOR DAMAGE DONE TO AIRFRAME.  15MM HOLE - STAB, RT SIDE TOP.  15MM HOLE - ELEV RT SIDE TOP.  10MM SCRATCH RT SIDE, MID-RUDDER CANOPY DECK FAIRING CHIPPED.  AIRFRAME CHIPPED ON BOTH SIDES AT CANOPY STAYS.  NO CAUSE AT THIS TIME.
